×

Found 18,027 Documents (Results 1–100)

On a priori estimate and existence of periodic solutions for a class of systems of nonlinear ordinary differential equations. (English. Russian original) Zbl 07640132

Russ. Math. 66, No. 4, 32-42 (2022); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2022, No. 4, 37-48 (2022).
MSC:  34Cxx 34-XX 57-XX
PDF BibTeX XML Cite
Full Text: DOI

The total approximation method for the Dirichlet problem for multidimensional Sobolev-type equations. (English. Russian original) Zbl 07640130

Russ. Math. 66, No. 4, 12-23 (2022); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2022, No. 4, 15-26 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Conjugate rational Fourier-Chebyshev operator and its approximation properties. (English. Russian original) Zbl 07640124

Russ. Math. 66, No. 3, 35-49 (2022); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2022, No. 3, 44-60 (2022).
PDF BibTeX XML Cite
Full Text: DOI

On the achievable level of accuracy for the solution of abstract ill-posed problems and nonlinear operator equations in a Banach space. (English. Russian original) Zbl 07640121

Russ. Math. 66, No. 3, 16-21 (2022); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2022, No. 3, 21-27 (2022).
MSC:  65Jxx 47Jxx 46Exx
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software